# SDR TWAA0103606

- Difficulty date: February 26, 2001
- Submitted: February 26, 2001
- Operation: Air carrier
- Aircraft: N636TW
- Make and model: Boeing 767-3Q8
- Aircraft serial: 30301
- Aircraft time: 7,744 hours, 1,244 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTS WERE INOPERATIVE FROM ROW 30 THRU AFT CABIN ON LT SIDE, AND ROW 45 AFT ON RT SIDE.  RESEATED CONNECTORS ON THE BATTERY PACKS ACCOUNT LOOSE.
